On a class of boundary value problems involving the p-biharmonic operator

TitleOn a class of boundary value problems involving the p-biharmonic operator
Publication TypeJournal Article
AuthorsGyulov, Tihomir, and Gheorghe Morosanu
Journal titleJournal of Mathematical Analysis and Applications
Year2010
Pages43–57
Volume367
Abstract

A nonlinear boundary value problem involving the p-biharmonic operator is investigated, where p > 1. It describes various problems in the theory of elasticity, e.g., the shape of an elastic beam where the bending moment depends on the curvature as a power function with exponent p − 1. We prove existence of solutions satisfying a quite general boundary condition that incorporates many particular boundary conditions which are frequently
considered in the literature.

LanguageEnglish
Publisher linkhttp://www.sciencedirect.com/science/article/pii/S0022247X09010178
Unit: 
Department of Mathematics and its Applications
File attachment: